Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Min Wang    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Dahmen, W; Wang, M; Wang, Z, Nonlinear Reduced DNN Models for State Estimation (October, 2021)  [abs]
  2. Wang, Y; Cheung, SW; Chung, ET; Efendiev, Y; Wang, M, Deep multiscale model learning, Journal of Computational Physics, vol. 406 (April, 2020), pp. 109071-109071, Elsevier BV [doi]  [abs]
  3. Wang, M; Cheung, SW; Chung, ET; Vasilyeva, M; Wang, Y, Generalized multiscale multicontinuum model for fractured vuggy carbonate reservoirs, Journal of Computational and Applied Mathematics, vol. 366 (March, 2020), pp. 112370-112370, Elsevier BV [doi]
  4. Wang, M; Cheung, SW; Leung, WT; Chung, ET; Efendiev, Y; Wheeler, M, Reduced-order deep learning for flow dynamics. The interplay between deep learning and model reduction, Journal of Computational Physics, vol. 401 (January, 2020), pp. 108939-108939, Elsevier BV [doi]
  5. Wang, M; Wei, C; Song, H; Efendiev, Y; Wang, Y, Generalized Multiscale Coupling of Triple-Continuum Model and Discrete Fracture Network for Carbonate Reservoir Simulation, Day 2 Tue, October 10, 2017 (October, 2017), SPE [doi]  [abs]
  6. Wang, M; Zhang, T; Jiang, W; Song, H, The Recognition of CAPTCHA, Journal of Computer and Communications, vol. 02 no. 02 (2014), pp. 14-19, Scientific Research Publishing, Inc, [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320